ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Relativistic particle models with separable interactions

Samuel, J (1982) Relativistic particle models with separable interactions. In: Physical Review D – Particles and Fields, 26 (12). pp. 3482-3491.

[img] PDF
fulltext.pdf - Published Version
Restricted to Registered users only

Download (1605Kb) | Request a copy
Official URL: http://prola.aps.org/abstract/PRD/v26/i12/p3482_1

Abstract

We present relativistic, classical particle models that possess Poincaré invariance, invariant world lines, particle interaction, and separability.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to The American Physical Society.
Department/Centre: Division of Physical & Mathematical Sciences > Physics
Date Deposited: 01 Jan 2010 11:32
Last Modified: 19 Sep 2010 05:31
URI: http://eprints.iisc.ernet.in/id/eprint/20102

Actions (login required)

View Item View Item